Weyl's type theorems and perturbations.

Aiena, P.; Guillen, J.R.; Peña, P.

Divulgaciones Matemáticas (2008)

  • Volume: 16, Issue: 1, page 55-72
  • ISSN: 1315-2068

How to cite


Aiena, P., Guillen, J.R., and Peña, P.. "Weyl's type theorems and perturbations.." Divulgaciones Matemáticas 16.1 (2008): 55-72. <http://eudml.org/doc/232894>.

author = {Aiena, P., Guillen, J.R., Peña, P.},
journal = {Divulgaciones Matemáticas},
keywords = {local spectral theory; Fredholm theory; Weyl type theorems},
language = {eng},
number = {1},
pages = {55-72},
publisher = {La Universidad del Zulia},
title = {Weyl's type theorems and perturbations.},
url = {http://eudml.org/doc/232894},
volume = {16},
year = {2008},

AU - Aiena, P.
AU - Guillen, J.R.
AU - Peña, P.
TI - Weyl's type theorems and perturbations.
JO - Divulgaciones Matemáticas
PY - 2008
PB - La Universidad del Zulia
VL - 16
IS - 1
SP - 55
EP - 72
LA - eng
KW - local spectral theory; Fredholm theory; Weyl type theorems
UR - http://eudml.org/doc/232894
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.